• If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Headaches with progesterone?

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

    Headaches with progesterone?

    I don't know if anyone has this problem, but I thought I would put it out there. I'm 53 and am most definitely in menopause. I went on HRT a while back but had to stop because we just couldn't find the right balance (my gyno and I). The estrogen helped with the hot flashes but it's dangerous to take estrogen by itself so of course we had to introduce progesterone as well but the progesterone gave me awful headaches.

    I told my gyno that it was the progesterone that caused the headaches but she was insistent that it had to be the estrogen. I did use the estrogen by itself for a while before seeing her (just because I didn't know better) and I had no headaches. The minute I start progesterone at any dose, even along with the estrogen, I had headaches. And we're talking migraine status headaches.

    Has anyone had this issue? I would be very interested in feedback.

    #2
    Hi Catolvgirl,

    This is a very common side effect of progesterone. Should balance out within a few months of use.

    Bridget
    Before you talk about what you want ~ Be happy with what you have

    Comment


      #3
      I was on that stuff for a couple of days trying to control non stop bleeding. It nearly turned me into a raving luntic. I flushed them and told the doc no way. Got a D&C and Ablation and no muss, no fuss, no drugs, no more bleeding. I'm 53 and really no noticable menopause symptoms.
      We can only learn to love by loving. - Iris Mudoch, British writer

      Comment


        #4
        I have. I use the estrogen cream and 1 hour later use the progesterone cream.

        Comment

        Working...
        X